# SDR 9JLA2021052729346

- Difficulty date: May 13, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N400TC
- Make and model: Beech 400A
- Aircraft serial: RK225
- Aircraft time: 9,364 hours, 7,458 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Protector
- Part number: 50284003
- Part serial: 98054
- Condition: Faulty
- Location: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE BATTERY FEED TEST DID NOT TEST CORRECTLY DURING PREFLIGHT CHECKS, FLIGHT WAS CANCELLED. THE MAINTENANCE VENDOR TROUBLESHOT AND FOUND A FAULTY BATTERY FEEDER PROTECTOR UNIT P/N 50284-003 S/N 98054. THE UNIT WAS REMOVED AND A NEW UNIT WAS REMOVED AND A NEW UNIT WAS INSTALLED. OPERATIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS THEN RETURN TO SERVICE.
